Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 30, 2015, 7:24 PM EDT for Floyd County, Martin County, Pike County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 7:24 PM EDT (23:24 UTC)
- Expired
- Jun 30, 2015, 8:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Martin County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:37 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
066
WUUS53 KJKL 302324
SVRJKL
KYC071-159-195-010000-
/O.NEW.KJKL.SV.W.0089.150630T2324Z-150701T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
724 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FLOYD COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHWESTERN PIKE COUNTY IN SOUTHEASTERN KENTUCKY...
MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
* UNTIL 800 PM EDT
* AT 724 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLEASANT...
OR 9 MILES SOUTH OF INEZ...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WARFIELD...HEENAN...BRADBURY...THREEFORKS...PRINCE...DAVELLA...
MCCOMBS...WHITEPOST...CONDER...JARAD...DAVISPORT...TURKEY CREEK...
LAURA...DEBORD...ENDICOTT...HATFIELD STATION...MCCLURE...BEAUTY...
RURAL AND LOVELY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 3 IN JOHNSON COUNTY KENTUCKY HIGHWAY 3 IN MARTIN
COUNTY BETWEEN MILE MARKERS 1 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 8267 3773 8268 3772 8264 3779 8268
3787 8242 3781 8240 3782 8239 3777 8233
3776 8233 3776 8231 3774 8233 3770 8230
3767 8230 3766 8227
TIME...MOT...LOC 2324Z 257DEG 25KT 3773 8258
HAIL...1.00IN
WIND...60MPH
$$
JVM3 follow-up statements
246
WWUS53 KJKL 302334
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
734 PM EDT TUE JUN 30 2015
KYC071-302344-
/O.CAN.KJKL.SV.W.0089.000000T0000Z-150701T0000Z/
FLOYD KY-
734 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN KENTUCKY.
LAT...LON 3764 8257 3768 8258 3768 8256 3770 8259
3781 8263 3787 8242 3781 8240 3782 8239
3776 8232 3774 8233 3770 8230 3768 8231
3766 8228
TIME...MOT...LOC 2334Z 254DEG 23KT 3775 8251
$$
KYC159-195-010000-
/O.CON.KJKL.SV.W.0089.000000T0000Z-150701T0000Z/
PIKE KY-MARTIN KY-
734 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTH CENTRAL PIKE AND MARTIN COUNTIES...
AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCCLURE...OR 8
MILES SOUTH OF INEZ...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARFIELD...HEENAN...BRADBURY...THREEFORKS...PRINCE...DAVELLA...
WHITEPOST...CONDER...JARAD...DAVISPORT...TURKEY CREEK...LAURA...
DEBORD...PEVIER...HATFIELD STATION...MCCLURE...BEAUTY...RURAL...
LOVELY AND COALPOINT.
THIS INCLUDES KENTUCKY HIGHWAY 3 IN MARTIN COUNTY BETWEEN MILE
MARKERS 3 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 8257 3768 8258 3768 8256 3770 8259
3781 8263 3787 8242 3781 8240 3782 8239
3776 8232 3774 8233 3770 8230 3768 8231
3766 8228
TIME...MOT...LOC 2334Z 254DEG 23KT 3775 8251
HAIL...1.00IN
WIND...60MPH
$$
JVM753
WWUS53 KJKL 302349
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
749 PM EDT TUE JUN 30 2015
KYC159-195-010000-
/O.CON.KJKL.SV.W.0089.000000T0000Z-150701T0000Z/
PIKE KY-MARTIN KY-
749 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTH CENTRAL PIKE AND SOUTHEASTERN MARTIN COUNTIES...
AT 749 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAURA...OR 10
MILES WEST OF WILLIAMSON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAURA...HEENAN...THREEFORKS...HATFIELD STATION...MCCLURE...RURAL...
COALPOINT...PILGRIM...MOREE...HEISEY...OPPY...WHITEPOST...CONDER...
JARAD AND TURKEY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 8250 3766 8252 3769 8253 3773 8252
3778 8253 3782 8240 3781 8240 3782 8239
3776 8232 3774 8233 3770 8230 3768 8231
3766 8228
TIME...MOT...LOC 2349Z 269DEG 23KT 3772 8245
HAIL...0.75IN
WIND...60MPH
$$
JVM180
WWUS53 KJKL 302359
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
759 PM EDT TUE JUN 30 2015
KYC159-195-010009-
/O.EXP.KJKL.SV.W.0089.000000T0000Z-150701T0000Z/
PIKE KY-MARTIN KY-
759 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIKE AND
SOUTHEASTERN MARTIN COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN KENTUCKY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON KY.
LAT...LON 3764 8250 3766 8252 3769 8253 3773 8252
3778 8253 3782 8240 3781 8240 3782 8239
3776 8232 3774 8233 3770 8230 3768 8231
3766 8228
TIME...MOT...LOC 2358Z 257DEG 25KT 3772 8245
$$
JVMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:13 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 30, 3:13 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 313 PM EDT TUE JUN 30 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 313 PM EDT TUE JUN 30 2015 CURRENT CONDITIONS ACROSS THE AREA AS OF 19Z FEATURE THE AREA IN THE MIDST OF WEAK SURFACE GRADIENT AND AHEAD OF A WEAKENING COLD FRONT TO THE NORTH. THIS AFTERNOONS ACTIVITY SEEMS TO BE LARGELY TIED TO SURFACE INSTABILITY ACROSS THE AREA AND THIS EVEN HAS BEEN HINDERED DUE TO LINGERING LOW LEVEL CLOUD COVER...MAINLY IN THE NORTH. THE SOUTHERN AREA OF EASTERN KENTUCKY HAS GOTTEN ENOUGH SUNSHINE FOR SOME INSTABILITY AND MOSTLY ALL THE ACTIVITY HAS BEEN TIED TO OVER SOUTHERN KENTUCKY. HEADING INTO THIS EVENING AND TONIGHT AND LOOKING AT TRENDS IN THE HI RES MODELS...THE NMM MODEL SEEMS TO BE HANDLING THE CONVECTION MOST ADMIRABLY WITH THE DEAD AREA OF CONVECTION BEING OVER JACKSON AND NORTH DUE TO THE EARLY MORNING CLOUD COVER AND REST OF THE ACTIVITY BEING OVER THE SOUTH WITH A DEVELOPING LINE AHEAD OF THE FRONT TO THE NORTH DIVING SOUTH AS IT BEGINS TO COLD POOL AND ACCELERATE. BASED UPON THE MODEL AND LIVE TRENDS...THINKING THAT THIS WILL BE THE CASE AND HAVE ADJUSTED POPS FOR THIS. SINCE ACTIVITY WILL BE LARGELY ON INSTABILITY...WILL RAMP DOWN POPS SHORTLY AFTER 00Z TONIGHT WITH A FEW AREAS OF FOG ALSO EXPECTED...ESPECIALLY WHERE AREAS RECEIVE RAIN. BY WEDNESDAY AND INTO WEDNESDAY NIGHT...THE NAM AND GFS HINT AT A MORE PRONOUNCED COMPLEX DIVING SOUTH INTO CENTRAL KY AND THEN EAST INTO EASTERN KENTUCKY. THIS HAS BEEN ADVERTISED IN THE MODELS OVER THE LAST FEW DAYS AND WILL KEEP THIS IN THE FORECAST. FOR THIS...WILL KEEP LIKELY POPS IN THE FORECAST THROUGH WEDNESDAY AND WEDNESDAY NIGHT. INSTABILITY FOR THIS EVENT SEEMS IN QUESTION BUT WILL AT THE VERY LEAST BE DEALING WITH CONTINUED SHOWERS AND THUNDERSTORMS THROUGH THE LAST TWO PERIODS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 313 PM EDT TUE JUN 30 2015 PATTERN WILL REMAIN UNCHANGED THROUGH THE EXTENDED...WITH A PERSISTENT TROUGH IN THE EAST AND RIDGING OUT WEST. THIS WILL KEEP THE WEATHER ACTIVE THROUGH EARLY NEXT WEEK. AT THE START OF THE PERIOD...PRETTY DECENT WAVE DIGGING ACROSS KENTUCKY WITH WIDESPREAD SHOWERS AND STORMS EXPECTED. THURSDAY LOOKS FAIRLY DAMP AND PERHAPS WE WILL NOT SEE AS MUCH THUNDER COMPARED WITH RECENT STANDARDS GIVEN THE CLOUD COVER. REGARDLESS...IT LOOKS VERY WET FROM THURSDAY INTO THURSDAY NIGHT. FRONTAL ZONE STALLS OVER THE AREA INTO THE WEEKEND WHICH WILL KEEP A THREAT OF SHOWERS AND STORMS GOING THROUGH THE HOLIDAY WEEKEND. TEMPERATURES WILL REMAIN A BELOW NORMAL THROUGH THE PERIOD GIVEN THE TROUGH OVER THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 216 PM EDT TUE JUN 30 2015 CLOUD COVER ACROSS THE AREA HAS BEGUN TO CLEAR OUT AND CIGS LIFTING WITH CU DEVELOPMENT ON THE INCREASE. WITH THIS...SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE. OUTSIDE ANY THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING. WINDS WILL MAINLY BE OUT OF THE WEST UP TO 10 KNOTS IN SOME PLACES. AFTER THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON...LOCATIONS THAT HAVE RECEIVED RAINFALL WILL LIKELY BEGIN FOG AGAIN TONIGHT...ESPECIALLY WITH THE MORE MOIST AIR MASS IN PLACE. AND SO HAVE PUT SOME IFR AND BELOW LINES IN THE TAFS FOR ALL THE TAF SITES. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SHALLENBERGER LONG TERM...KAS AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 30, 3:36 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 336 PM EDT TUE JUN 30 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-012245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 336 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS COULD BECOME SEVERE PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF STORM DAMAGE OR LARGE HAIL THROUGH THIS EVENING. KAS
In the hours before
Special weather statement, Jun 30, 6:17 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT TUE JUN 30 2015
KYZ052-104-106-302245-
ROWAN-MORGAN-ELLIOTT-
617 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT ROWAN...MORGAN...ELLIOTT...
AT 617 PM EDT...A STRONG THUNDERSTORM WAS OVER MINOR...OR 7 MILES
WEST OF SANDY HOOK...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANDY HOOK...WAGNER...BLAIRS MILLS...MINOR...WAGNER STORE...LYTTEN...
NEWFOUNDLAND...HAMM...BRUIN...STARK...FANNIN VALLEY...FARLEY AND
LITTLE SANDY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3823 8312 3823 8309 3818 8305 3820 8304
3821 8301 3817 8298 3818 8292 3813 8290
3804 8328 3805 8332 3808 8335 3812 8336
3825 8315
TIME...MOT...LOC 2217Z 242DEG 27KT 3811 8326
JVMSpecial weather statement, Jun 30, 6:22 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT TUE JUN 30 2015
KYZ104-106-302245-
MORGAN-ELLIOTT-
622 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT MORGAN...ELLIOTT...
AT 622 PM EDT...A STRONG THUNDERSTORM WAS OVER CROCKETT...OR NEAR
SANDY HOOK...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CULVER...ELKFORK...STEELE...MOON...CROCKETT AND ISONVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3812 8289 3810 8290 3808 8294 3805 8295
3804 8299 3800 8302 3798 8302 3796 8301
3796 8318 3803 8319
TIME...MOT...LOC 2222Z 254DEG 21KT 3800 8312
JVMLocal storm report, Jun 30, 6:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL LAKEVIEW HEIGHTS 38.15N 83.50W
06/30/2015 E0.50 INCH ROWAN KY PUBLIC
&&
TBREWERSpecial weather statement, Jun 30, 6:49 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
649 PM EDT TUE JUN 30 2015
KYZ044-050>052-302315-
BATH-ROWAN-MONTGOMERY-FLEMING-
649 PM EDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BATH...ROWAN...
MONTGOMERY...FLEMING...
AT 648 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM REYNOLDSVILLE TO PLUMMERS LANDING...AND MOVING EAST AT
20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...OWINGSVILLE...SHARPSBURG...GRANGE CITY...GODDARD...HAYS
CROSSING...PEASTICKS...BETHEL...RINGOS MILLS...SHARKEY...MUNSON...
FLAT CREEK...HILDA...ODESSA...MOORE'S FERRY...RAMEY...SLATE VALLEY...
HILLSBORO...POPLAR PLAINS AND PLUMMERS LANDING.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
123 AND 136.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST CENTRAL KENTUCKY.
&&
LAT...LON 3840 8341 3834 8336 3815 8352 3812 8407
3817 8399 3835 8380 3841 8351
TIME...MOT...LOC 2248Z 259DEG 18KT 3821 8383 3834 8358
JVMSpecial weather statement, Jun 30, 6:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
659 PM EDT TUE JUN 30 2015
KYZ044-050>052-060-302330-
BATH-MENIFEE-ROWAN-MONTGOMERY-FLEMING-
659 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...MENIFEE...ROWAN...
MONTGOMERY...FLEMING...
AT 659 PM EDT...A STRONG THUNDERSTORM WAS OVER CRAIGS...OR OVER
OWINGSVILLE...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...OWINGSVILLE...FRENCHBURG...MARSHALL...
JEFFERSONVILLE...CAMARGO...SHARPSBURG...SALT LICK...GRANGE CITY...
LOWER SPENCER...HAYS CROSSING...FLAT CREEK...BOURBON FURNACE...
PRESTON...ODESSA...EWINGTON...SIDEVIEW...RAMEY AND WALKERS CROSSING.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 145.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3831 8340 3809 8333 3804 8341 3805 8343
3803 8343 3794 8360 3793 8397 3811 8408
3824 8392
TIME...MOT...LOC 2259Z 280DEG 42KT 3815 8372
JVMLocal storm report, Jun 30, 7:10 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
710 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 3 NE OWINGSVILLE 38.17N 83.72W
06/30/2015 E0.25 INCH BATH KY PUBLIC
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:34 PM EDT | Special Weather Statement | JKL | Harlan | 41 min |
| Jun 30, 2:59 PM EDT | Special Weather Statement | JKL | Knox | 31 min |
| Jun 30, 3:02 PM EDT | Special Weather Statement | JKL | Whitley | 28 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | JKL | Whitley | 29 min |
| Jun 30, 3:35 PM EDT | Special Weather Statement | JKL | Laurel | 40 min |
| Jun 30, 4:00 PM EDT | Areal Flood Advisory | JKL | Whitley | 2 hr |
| Jun 30, 4:09 PM EDT | Special Weather Statement | JKL | Bell | 51 min |
| Jun 30, 4:33 PM EDT | Special Weather Statement | JKL | Bath | 42 min |
| Jun 30, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Rowan | 38 min |
| Jun 30, 4:55 PM EDT | Special Weather Statement | JKL | Harlan | 50 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | JKL | Elliott | 42 min |
| Jun 30, 5:20 PM EDT | Special Weather Statement | JKL | Bath, Fleming | 40 min |
| Jun 30, 5:38 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 27 min |
| Jun 30, 5:41 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Montgomery, Rowan | 3 hr |
| Jun 30, 5:42 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 33 min |
| Jun 30, 6:06 PM EDT | Special Weather Statement | JKL | Fleming | 39 min |
| Jun 30, 6:17 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Jun 30, 6:22 PM EDT | Special Weather Statement | JKL | Elliott | 23 min |
| Jun 30, 6:49 PM EDT | Special Weather Statement | JKL | Bath, Fleming | 26 min |
| Jun 30, 6:59 PM EDT | Special Weather Statement | JKL | Bath, Montgomery, Rowan | 31 min |
| Jun 30, 7:31 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 44 min |
| Jun 30, 7:46 PM EDT | Special Weather Statement | JKL | Magoffin, Wolfe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.